Translator Disclaimer
2003 Comparison results for a linear elliptic equation with mixed boundary conditions
B. Brandolini, M. R. Posteraro, R. Volpicelli
Differential Integral Equations 16(5): 625-639 (2003).

Abstract

In this paper we study a linear elliptic equation having mixed boundary conditions, defined in a connected open set $\Omega $ of $\mathbb{R}^{n}$. We prove a comparison result with a suitable ``symmetrized'' Dirichlet problem which cannot be uniformly elliptic depending on the regularity of $ \partial \Omega $. Regularity results for non-uniformly elliptic equations are also given.

Citation

Download Citation

B. Brandolini. M. R. Posteraro. R. Volpicelli. "Comparison results for a linear elliptic equation with mixed boundary conditions." Differential Integral Equations 16 (5) 625 - 639, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35361
MathSciNet: MR1973067

Subjects:
Primary: 35J25
Secondary: 35B05, 35B65, 35J70

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.16 • No. 5 • 2003
Back to Top